I had to take an antibiotic that I was told would react poorly with my Kariva, so I stopped taking Kariva. I had 3 weeks of bleeding, then a week off, 2 weeks of bleeding, and now nothing for over a month. When I have had intercourse, we have ALWAYS used a condom but I'm beginning to get concerned. Has anybody else had this happen? Any advice?
There's probably nothing left to bleed. You can keep taking your pills when you're on an antibiotic, you just need to use a condom while you're on it. Are you going back on it? Its probably a good way to get your period back. If you're using a condom and you're sure none broke, then there is a pretty good chance you're not pregnant.
- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 1 answer
Posted 15 Jan 2014 • 2 answers
Abnormal Uterine Bleeding - I've been on my cycle for over a month. My doctor prescribed me trinessa
Posted 3 Aug 2014 • 1 answer
Posted 19 Nov 2015 • 0 answers
Posted 30 May 2018 • 0 answers